New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Bad info about Cymbalta
3 Replies
January - July 28

If you take Cymbalta and it is working well for you, then I think you should have access to it.

However, if you are considering taking it, or if you have taken it and had a bad time, you might want to have look at the website cymbaltawithdrawal. Put in the w's and the com as usual. It's a stunner.

I just read on this website that one of the side effects is a feeling of painful sunburned skin! That's a strange fibro "symptom" that I've seen discussed here lately. How many of you are taking Cymbalta?

Also, if you have taken any of these antidepressants for very long, you may go through the problem of what they call in the industry "poop-out" which means that while the drug initially made you feel great, something happens over time, and you start to feel terrible. It's not your illness, it's the drug causing symptoms, but the doctors don't know or don't tell you. If you complain enough, they start switching you around or adding MORE drugs like Abilify. Just educate yourself. This website has some interesting stories on Cymbalta.

 

kvc33 - July 28

I could write my own article about Requip withdrawal. My symptoms have been panic attacks, headaches, anxiety, memory loss, Depersonalization Disorder, tingling in hands and feet and Obsessive Compulsive Disorder. It is almost three months since I quit taking it and the symptoms have not improved!

 

rnsarah32 - August 1

I have been on multiple meds and Cymbalta was terrible. I was "zombie like" tired, fat, and had terrible GI symptoms. The day I started it I began belching like crazy to the point where I'd get heart burn or even vomit. My old doctor told me to take Zantac. Sadly, I was hoping it would be the miracle cure so much that I stayed on it for 8 months. I stopped because it didn't help my pain enough to deal with the side effects. The day I stopped, the belching stopped, no lie. The WORST part of it all was that the withdraw was the worst I have ever had from any medication. I was extremely emotional and sick to the point where I thought I was going to end up committed.

 

rnsarah32 - August 1

Also, just wanted to add I am one of those people that had the sunburn like skin...but this is something that I've delbt with before and after taking cymablta.

However, when I took Cymablta I DID feel those "electric shock sensations" which just felt like tiny shocks or static in my back muscles every once in a while.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question